Depo Provera

25 Replies
Stacie - May 5

i'm going for my 3rd injection next friday, but since my 2nd injection me + my long term boyfriend have been having unprotected s_x. I have also been experiencing extreme pains in my stomach and my stomach looks bloated almost all the time. I have always liked my sleep but recently i have been sleeping for about 4 hours during the day and then sleeping for 9 hours straight at night!! I'm always on time for my injection and have been told that it is highly unlikely that i'm pregnant, but i just wanted to see if anyone else has these side effects or symtoms while on the depo provera injection. i have also been on my preiod for the last week and a half

 

malicka - May 11

Hi Stacie, I too have been sleeping a lot lately and having all of the pregnancy symptoms. I recently took a pregnancy test, but it came up negative. I am supposed to be going to visit my doctor soon and retake the pregnancy test.

 

yaddir - May 31

yes i also have had some of theese but i began to gain weight so i stopped my shot about 6months ago and recently took a test because i spotted it came back positive told my boyfriend and he told his family started to get sick so i went to the doctor and test came back negative and i started pa__sing clots that day now i dont know how to tell my boyfreind and his family im not pregnant any more

 

kris - May 31

Hi gals, found this site cause i am starting to get concerned i am pregnant. I have been on Depo for 2 years straight and have not missed a shot. I have been having what seems to be pregnancy symptoms. I have not had my period since starting on Depo 2 years ago. Symtoms are sore b___sts, little nausea,litle cramping, what seems like bloating or weight gain ,and headaches. I am due for another shot next week. Hope I don't sound paranoid but I'm alittle nervous. I took aHome Preg. Test about a week ago but it was neg.

 

to kris - May 31

those r side effects of taking depo for this long. get off it while u can, i wouldnt recommend depo to anyone

 

kris - May 31

Ihave never had any of these symtoms before. Why now and wouldn't the symtoms be right after the shot??

 

Jen - May 31

Hi ladies.....i have been on depo shot almost 2 yrs.....but in last year of depo i changed it to patch for like 4 months and i decided to get off it becuase i was married....i got off it in January 2005...and my husband and i have been trying since...2 months....do yall know how that i can be doable for pregnant????

 

Kayla - June 1

I have those feelings also, except the thing is, that before i was put on it, i had unprotected s_x, and I thought I had my period...then I had it again (i think) a nd i went in to get my shot, now I am so nervous, like nonstop, and I have all of these pregnancy signs, but they're also side affects of the depo, it's so hard to tell...but I sleep all of the time, and my stomach feels bloated too...so this is weird!

 

Theressa Moroe - June 6

Well, I don't know about that but I forgot to go take my last shot and me and my boyfiend had unproctected s_x could that mean that I'm pergnant, usually i come right on my period when i miss a shot but this time i didn't.

 

Jen - June 6

Hi thank you for the answer..i asked so much of ladies about that....My husband and I have deciced to wait...becuz hes going to iraq...we are in miltary....so also i will take feritlity pills when he is in iraq that way we wouldnt be having hard time to get pregnant :o) thank you for the anwers!

 

jen - June 8

My last shot was given in Nov. of 2003. I have still not become pregnant should I be worried?

 

CL - June 8

I'm having the same feelings. I would be 3 months pg right now but the home pregnancy tests I've done have come up neg but I still have the symptoms you have. I've even gone to planned parenthood to get a test done there just in case I was doing it wrong. This is so nerve racking!

 

Jen - June 14

I was on the depo shot for three years and took my last shot in December of 2003. I am just now having my first "real" period. If you girls are planning on trying to conceive. I would stay away from this stuff. It causes all sorts of hormonal problems when trying to conceive. I bled for 6 straight months because my body did not have the hormones to even ovulate.

 

michelle - June 16

my shot was due, april 25-may 9. I didn't get it because I bled for weeks at a time. I had positive pregnancy tests may 30th, I miscarried june 4th. I don't know how far along I was, but, I believe my shot wasn't working.

 

Jennifer - June 22

I am having the exact same problems that all of you are having right now I 've gone through the pregnancy tests and hormones and it is very scary because I plan on having another baby and there is now a black box warning out for depo and i just had my what is going to be my last shot because like all of you I have a light to haevy period and it is going on 2 months now

 

curiously concerned - June 23

okay here goes...i was suppose to get my second shot on june 27 i missed it due to my medical history not being transferred on time to my new doctor.i had s_x almost everyday after(unprotected and protected).i have not been bleeding since my missed shot and no period...my last period was over a month ago...i want to know if i could be pregnant and if anyone had any similar experiences.

 

leigh - June 24

I do not like Depo let me say that straight up but yes when I was on it I had similar issues, I gained weight as well. Now I possibly have endometriosis(my symptoms got worse on depo) and it has been over 2 years since I've been off it and haven't been able to concieve. If anyone is taking it I say get off it the stuff is evil. I am not the only person to have problems ttc after getting off it. Yaddir I am sorry to hear that I am sure they will understand

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?